Do Zoloft cause muscle pain and cramps or tingling?
Welcome to icliniq.com.
Yes, Zoloft (Sertraline) may cause muscle cramps, tingling by disturbing blood sodium chloride levels. Zoloft is an SSRI (selective serotonin reuptake inhibitor), which may cause a disturbance in these ions (sodium and chloride) hence may cause it. Get the blood test done serum sodium and serum chloride, or you may try increasing salt intake in your diet. Which if improves your problem then it is undoubtedly due to low sodium and chloride.
Was this answer helpful?|
Query: Hi doctor, I am using 75 mg Zoloft for the past seven months for anxiety disorder. I have started with 25 mg and my doctor increased the dosage slowly for my panic attacks. But for the past two months, I do not have any strong panic attacks and when I have the small ones, I am capable of handling i... Read Full »
Query: Hi doctor, I am suffering from depression, anxiety, and OCD. I have tried triglycerides and SSRI, but they do not seem to work. I also have BP and diabetes. I am currently on cardiac medicines as I have undergone angioplasty twice. Please suggest me the treatment for depression. Read Full »
Query: Hi doctor, I am 30 years old and according to LMP, I am 9 weeks and 6 days pregnant now. I had three previous miscarriages (two chemical pregnancies and one at 5-6 weeks). This pregnancy has been really well until a few days ago. Last week I had an ultrasound and the heart rate was 173. That night,... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now